Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 360, NWS Jackson, MS

May 25, 20116 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 25, 2011, 10:09 PM CDT for 6 counties in Mississippi. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 10:09 PM CDT (03:09 UTC)
Expired
May 25, 2011, 11:15 PM CDT
In force
66 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Carroll County, MS, Choctaw County, MS, Clay County, MS, Montgomery County, MS, Oktibbeha County, MS, Webster County, MS

The radar

The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 10:30 PM CDTTSTM WND DMG2 N Black Hawk, MSA FEW TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 9:43 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
2470 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

477 
WUUS54 KJAN 260309
SVRJAN
MSC015-019-025-097-105-155-260415-
/O.NEW.KJAN.SV.W.0360.110526T0309Z-110526T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1009 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF BLACK HAWK...
  MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF WINONA...
  WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI...
  CLAY COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...MONTPELIER...WEST POINT...
  NORTHWESTERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 1115 PM CDT

* AT 1009 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF EMBRY TO 9
  MILES WEST OF SEVEN PINES MOVING EAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COILA...BELLEFONTAINE...LODI...VAIDEN...KILMICHAEL...POPLAR
  CREEK...CLARKSON...EUPORA...CUMBERLAND...MATHISTON...MABEN...PALA
  ALTO...PHEBA...GRIFFITH...SHERWOOD AND REFORM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.

&&

LAT...LON 3343 8901 3338 8923 3326 8989 3334 9017
      3341 9016 3350 8979 3366 8951 3373 8950
      3375 8903 3376 8894 3382 8892 3382 8872
      3369 8871 3369 8848
TIME...MOT...LOC 0309Z 267DEG 54KT 3381 8933 3342 9015

$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:30 PM CDT, 39 minutes earlier.

Area forecast discussion, May 25, 9:30 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
930 PM CDT WED MAY 25 2011

.UPDATE...NEARLY STACKED LOW PRESSURE SYSTEM WAS NOTED OVER MISSOURI
WITH A CURVED INTENSE LINE OF CONVECTION STRETCHING UP FROM EAST
TEXAS ACROSS OUR DELTA REGION AND UP INTO INDIANA. THIS LINE IS
STILL EXPECTED TO SLOWLY SHIFT EAST THROUGH THE NIGHT AHEAD OF A
COLD FRONT THAT SHOULD MOVE INTO THE WESTERN PORTIONS OF THE CWA BY
MORNING. THE JAN 00Z THU SOUNDING SHOWED A FAIRLY STOUT CAP STILL
THAT WILL TAKE THE LINE TO OVERCOME LATER TONIGHT. GREATEST RISK FOR
SEVERE STORMS IS STILL EXPECTED ACROSS THE NORTHERN PORTIONS OF THE
CWA...ALONG THE HIGHWAY 82 CORRIDOR. THE SOUTHEAST PORTIONS OF THE
CWA SHOULD SEE LITTLE ACTIVITY UNTIL CLOSER TO MORNING. HAVE UPDATED
FORECAST EARLIER TO ALLOW THE WIND ADVISORY TO EXPIRE AND ACCOUNT
FOR CONVECTIVE DEVELOPMENT TRENDS. /22/

&&

.AVIATION...
VFR CONDITIONS ARE CURRENTLY BEING OBSERVED AT ALL TAF
SITES ACROSS THE REGION.  THIS WILL CONTINUE THROUGH THE REMAINDER
OF THE AFTERNOON AND INTO THIS EVENING.  HOWEVER...CHANCES FOR
THUNDERSTORMS WILL INCREASE FROM WEST TO EAST AS WE MOVE INTO LATE
THIS AFTERNOON AND CONTINUE OVERNIGHT...WITH THE GREATEST CHANCES
EXPECTED AT GLH/GWO/GTR. VFR CONDITIONS WILL RETURN TO THE ENTIRE
AREA FROM WEST TO EAST AS WE GO THROUGH THURSDAY INTO THURSDAY
EVENING. SUSTAINED WINDS FROM 12-17 KNOTS...WITH HIGHER GUSTS...WILL
CONTINUE THIS AFTERNOON.  ACROSS THE DELTA REGION...KGLH & KGWO...
SUSTAINED FROM 18-23 KNOTS WITH GUSTS UP TO 30 KNOTS WILL ALSO
CONTINUE INTO THE EVENING.  THESE WINDS WILL SUBSIDE A BIT BY
TONIGHT...BUT REMAIN BREEZY THROUGH THE OVERNIGHT HOURS. /19/

&&

.PREV DISCUSSION... /ISSUED 353 PM CDT WED MAY 25 2011/

..SEVERE STORMS BUILDING TOWARD THE DELTA REGION...SPREADING E
TNGT...

DISCUSSION...SHORT TERM(TONIGHT THROUGH THURSDAY NIGHT) WINDY DAY
CONTINUES ACROSS THE REGION WITH PEAK SLY GUSTS TO AROUND 40MPH IN
OUR DELTA COUNTIES. THESE SHOULD GRADUALLY SUBSIDE TO LESS THAN 30MPH
AFTER 01Z AND ADVY SHOULD EXPIRE ON SCHEDULE. A POWERFUL VERTICALLY-
STACKED LOW(996MB) CENTER MOVING STEADILY EWD THROUGH CENTRAL MO EWD
AT 25 MPH ALONG THE I-70 CORRIDOR. THE TRAILING COLD FRONT
ACCELERATING THROUGH A KHRO-KTXK-KTYR LINE AND SHOULD SWEEP ACROSS
CENTRAL AR AND NW LA AS SEVERE STORMS ERUPT THROUGH SUNSET. WARM
DRY MID LEVEL CAP IN PLACE ACROSS THE LOWER MS VALLEY IS EXPECTED TO
ERODE FROM N TO S EARLY THIS EVENING. SEVERE PARAMETERS REMAIN ON
TRACK SIMILAR TO RECENT RUNS AS 60-70KT 500MB SPEED MAX CROSSES NRN
MS BY 06Z. HRR/RUC/NAM12 SOLUTIONS DEVELOP SCATTERED TSRA ALONG A
CLEVELAND-CROSSETT LINE BY 6PM AHEAD OF THE FRONT AND THESE
INTENSIFY EVEN MORE BY THE TIME THEY REACH THE GREENWOOD-LAKE
PROVIDENCE-DELHI AREAS 7-10PM. EVENTUALLY...AS THE FRONT CATCHES UP
TO THESE CELLS 9P-MIDN...THEY EVOLVE INTO A SQUALL LINE NEAR A
GRENADA-LEXINGTON-YAZOO CITY LINE AND THEN SWEEP EWD THROUGH OUR
GOLDEN TRIANGLE OF NERN MS BY 2-4AM. SCATTERED SHRA/TSRA CONTINUE
FARTHER SWWD FROM THE LINE THROUGH NERN LA AND W CENTRAL MS 10PM-3AM
AND THEN FINALLY PUSH THROUGH E CENTRAL MS 2AM-6AM.

SPC HOLDING MODERATE RISK ACROSS OUR HIGHWAY 82 CORRIDOR...
ESPECIALLY FOR DAMAGING WINDS LATER IN THE EVENING. PLEASE NOTE:
THE SRN EXTENT OF THE MAIN CONVECTIVE LINE STILL A BIT UNCERTAIN AS
WARM DOME ALOFT(11-12C AT 700MB) APPEARS TO PERSIST ALONG THE
HIGHWAY 84 CORRIDOR TO LIMIT COVERAGE IN THOSE AREAS. STILL NEED TO
MONITOR CLOSELY THE I-20 AXIS AS WEAKENING SHEAR/INSTABILITY VALUES
LATER TONIGHT SHOULD KEEP BEST SEVERE RISK TO THE N.

THE FRONTAL ZONE EXPECTED TO BEGIN SLOWING DOWN OVER SERN MS THURSDAY
MORNING AS THE MONSTER LOW PULLS AWAY TO THE GREAT LAKES REGION.
DEPENDING ON WHETHER THE BOUNDARY SLOWS ENOUGH FOR ENOUGH HEATING AT
MIDDAY...SCATTERED STRONG STORMS COULD AGAIN FIRE IN THE I-59
CORRIDOR BEFORE COMPLETELY DEPARTING OUR CWFA EARLY THURSDAY
EVENING. THEN...DRIER AIR WILL TAKE OVER FROM W TO E THURSDAY NIGHT
WITH SOME SLIGHTLY COOLER NIGHTS BUT AFTERNOON TEMPS WILL NOT BE
THAT MUCH DIFFERENT THAN PAST COUPLE OF DAYS. BLEND OF MAV/MET MOS
ACCEPTED./40/

PREV LONG TERM...FRIDAY THROUGH WEDNESDAY....THE UPPER TROUGH WILL
SHIFT TO THE EAST OF THE AREA BY FRIDAY AND HIGH PRESSURE RIDGING AT
THE SURFACE AND ALOFT WILL BUILD OVER THE AREA. THIS PATTERN WILL
CHANGE VERY LITTLE THROUGH THE WEEKEND INTO EARLY NEXT WEEK. BY
TUESDAY THE GFS BUILDS THE UPPER RIDGE OVER THE ARKLAMISS WITH AN
H594 HIGH CENTERED OVER THE SOUTHEAST. MID WEEK SHOULD BRING SOME OF
THE HOTTEST TEMPS SO FAR THIS YEAR WITH HIGHS IN THE MID 90S. STUCK
CLOSE TO GUIDANCE TEMPS THROUGH THE WEEKEND...BUT DID RAISE AFTERNOON
HIGHS ABOVE MEX GUIDANCE ON TUE/WED./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  86  60  87 /  39  27   8   8
MERIDIAN      70  89  59  88 /  33  50  17   8
VICKSBURG     68  87  56  88 /  45  15   7   8
HATTIESBURG   71  92  62  91 /  21  50  18   4
NATCHEZ       69  90  60  88 /  33  24   7   4
GREENVILLE    65  81  60  85 /  73  12   7   7
GREENWOOD     67  82  58  86 /  72  14   8   7

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/40/15
Hazardous weather outlook, May 25, 2:16 PM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
216 PM CDT WED MAY 25 2011

ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-035-040-041-261930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
216 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...AND PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY...

A SEVERE WEATHER OUTBREAK IS POSSIBLE LATE THIS AFTERNOON INTO
THIS EVENING AS AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM MOVES
ACROSS THE MISSISSIPPI VALLEY. SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WIND GUSTS UP TO 75 MPH...VERY LARGE HAIL TO THE
SIZE OF TENNIS BALLS...AND A FEW TORNADOES...SOME OF WHICH COULD BE
STRONG...WILL BE POSSIBLE ACROSS UPPER PORTIONS OF THE ARKLAMISS
DELTA REGION FROM 4 PM TODAY UNTIL 10 PM TONIGHT.

IN ADDITION...LOCALLY HEAVY RAINFALL ON THE ORDER OF 1 TO 2 INCHES IS
POSSIBLE OVER THE OUTLOOK AREA TONIGHT INTO THURSDAY MORNING...AND
COULD RAISE CONCERNS FOR LOCALIZED FLASH FLOODING.

THE RISK FOR SEVERE WEATHER SHOULD DECREASE AND COME TO AN END BY
THURSDAY MORNING. ALL RESIDENTS ACROSS THE OUTLOOK AREA SHOULD STAY
TUNED TO THE LATEST FORECASTS AND OUTLOOKS CONCERNING THIS POTENTIAL
SEVERE WEATHER OUTBREAK.

ALSO...A WIND ADVISORY REMAINS IN EFFECT FOR THE DELTA REGION FROM UNTIL 7
PM THIS EVENING. SOUTHERLY WINDS MAY GUST UP TO 40 MPH AHEAD OF THE
STORM SYSTEM...ESPECIALLY ALONG THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL PROBABLY BE NECESSARY LATE THIS AFTERNOON AND
EVENING.

LAZ016-023>026-MSZ026>033-036>039-042>045-047>050-053>055-059>062-
261930-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-
WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-
RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-
216 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI AND NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND THURSDAY...

SEVERE WEATHER WILL BE POSSIBLE TONIGHT AS AN UNSEASONABLY STRONG
LOW PRESSURE SYSTEM MOVES ACROSS THE MISSISSIPPI VALLEY. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE EAST ACROSS THE AREA
TONIGHT...PRIMARILY AFFECTING LOCATIONS ALONG AND NORTH OF THE
INTERSTATE 20 CORRIDOR. SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WIND GUSTS UP TO 60 MPH...LARGE HAIL TO THE SIZE OF GOLF
BALLS...AND A FEW TORNADOES...WILL BE POSSIBLE. IN ADDITION...
LOCALLY HEAVY RAINFALL COULD DEVELOP AND POTENTIALLY RAISE CONCERNS
FOR LOCALIZED FLASH FLOODING TONIGHT INTO THURSDAY MORNING.

THE RISK FOR SEVERE WEATHER WILL CONTINUE INTO THURSDAY MORNING OVER
CENTRAL AND EASTERN MISSISSIPPI...BUT THE RISK WILL DIMINISH QUICKLY
IN THE AFTERNOON AS DRIER AIR MOVES INTO THE AREA.  ALL RESIDENTS
ACROSS THE OUTLOOK AREA SHOULD STAY TUNED TO THE LATEST FORECASTS AND
OUTLOOKS CONCERNING THIS SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS COULD BE NECESSARY TONIGHT INTO THURSDAY.

MSZ046-051-052-056>058-063>066-072>074-261930-
KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
216 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PORTIONS OF EAST
CENTRAL AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY...

STRONG TO SEVERE THUNDERSTORMS...AND HEAVY RAINFALL...WILL BE POSSIBLE
THURSDAY AS A COLD FRONT PUSHES SLOWLY SOUTHEAST ACROSS EAST CENTRAL
AND SOUTHERN MISSISSIPPI. DAMAGING WIND GUSTS OF 50 TO 60 MPH AND
HAIL WILL BE POSSIBLE...ESPECIALLY DURING THE AFTERNOON. A TORNADO OR
TWO CANNOT BE RULED OUT AS WELL. THE RISK FOR SEVERE WEATHER AND
HEAVY RAIN WILL DECREASE AND COME TO AN END THURSDAY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NECESSARY THURSDAY..

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

19

In the hours before

Local storm report, May 25, 9:40 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND DMG     5 ESE LAKE VILLAGE      33.28N 91.21W
05/25/2011                   CHICOT             AR   EMERGENCY MNGR

            NUMEROUS TREES DOWNED ALONG LAKEHALL ROAD AT CHICOT
            COUNTY PARK.

0900 PM     HAIL             5 E LAKE VILLAGE        33.32N 91.20W
05/25/2011  E1.75 INCH       CHICOT             AR   EMERGENCY MNGR

            SWATH OF LARGE HAIL UP TO GOLFBALL SIZE FROM LAKE CHICOT
            STATE PARK TO THE US HIGHWAY 82 MISSISSIPPI RIVER BRIDGE.

&&

DL
Local storm report, May 25, 9:52 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
952 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     GRENADA                 33.78N 89.81W
05/25/2011                   GRENADA            MS   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWNED IN THE CITY OF
            GRENADA AND NORTH OF THE CITY IN GRENADA COUNTY. ONE TREE
            FELL ON A MOVING VEHICLE.

&&

DL
Local storm report, May 25, 9:53 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FUNNEL CLOUD     7 W INVERNESS           33.35N 90.71W
05/25/2011                   SUNFLOWER          MS   LAW ENFORCEMENT

            A FUNNEL CLOUD WAS SPOTTED.

&&

JFAIRLY
Local storm report, May 25, 10:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1004 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND DMG     4 NE BASTROP            32.82N 91.87W
05/25/2011                   MOREHOUSE          LA   LAW ENFORCEMENT

            SEVERAL TREES DOWNED IN MOREHOUSE PARISH AND IN THE CITY
            OF BASTROP...SOME BLOCKING ROADWAYS.

&&

DL
Local storm report, May 25, 10:05 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1005 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND DMG     ITTA BENA               33.50N 90.32W
05/25/2011                   LEFLORE            MS   EMERGENCY MNGR

            POWER OUTAGES WERE REPORTED.

&&

JFAIRLY
Local storm report, May 25, 10:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1006 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     TRIBBETT                33.35N 90.80W
05/25/2011                   WASHINGTON         MS   EMERGENCY MNGR

            NUMEROUS TREES DOWNED ACROSS WASHINGTON COUNTY IN A
            CORRIDOR FROM SOUTH OF GREENVILLE TO THE TRIBBETT AREA.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:06 PM CDTSevere Thunderstorm WarningJANBolivar54 min
May 25, 7:14 PM CDTTornado WarningJANBolivar61 min
May 25, 7:38 PM CDTTornado WarningJANBolivar, Sunflower52 min
May 25, 8:14 PM CDTSevere Thunderstorm WarningJANBolivar, Washington61 min
May 25, 8:29 PM CDTTornado WarningJANBolivar, Sunflower28 min
May 25, 8:45 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower60 min
May 25, 8:55 PM CDTTornado WarningJANWashington51 min
May 25, 9:00 PM CDTTornado WarningJANBolivar, Sunflower32 min
May 25, 9:07 PM CDTSevere Thunderstorm WarningJANGrenada53 min
May 25, 9:27 PM CDTFlash Flood WarningJANBolivar, Sunflower, Washington60 min
May 25, 9:36 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery, Sunflower54 min
May 25, 9:45 PM CDTSevere Thunderstorm WarningJANBolivar, Washington21 min
May 25, 9:52 PM CDTTornado WarningJANHolmes, Humphreys, Leflore, Sunflower23 min
May 25, 9:53 PM CDTSevere Thunderstorm WarningJANSharkey, Washington22 min
May 25, 10:02 PM CDTFlash Flood WarningJANGrenada79 min
May 25, 10:18 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower42 min
May 25, 10:21 PM CDTTornado WarningJANCarroll24 min
May 25, 11:26 PM CDTSpecial Weather StatementJANClay, Lowndes, Noxubee, Oktibbeha59 min
May 26, 12:32 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery43 min
May 26, 12:37 AM CDTSpecial Weather StatementJANOktibbeha18 min
May 26, 12:56 AM CDTSpecial Weather StatementJANLowndes, Oktibbeha29 min
May 26, 1:44 AM CDTSpecial Weather StatementJANLeflore31 min
May 26, 2:01 AM CDTSpecial Weather StatementJANLowndes34 min
May 26, 2:19 AM CDTSpecial Weather StatementJANLowndes31 min
May 26, 2:46 AM CDTSpecial Weather StatementJANGrenada29 min
May 26, 4:29 AM CDTSpecial Weather StatementJANForrest, Lamar41 min
May 26, 11:45 AM CDTSpecial Weather StatementJANLamar60 min
May 26, 11:50 AM CDTSpecial Weather StatementJANJones45 min
May 26, 12:01 PM CDTSevere Thunderstorm WarningJANForrest, Lamar32 min
May 26, 12:08 PM CDTSpecial Weather StatementJANSimpson, Smith32 min
May 26, 12:32 PM CDTSpecial Weather StatementJANJones28 min
May 26, 12:55 PM CDTSpecial Weather StatementJANForrest, Lamar60 min
May 26, 1:13 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion47 min
May 26, 1:18 PM CDTTornado WarningJANForrest, Lamar46 min
May 26, 1:50 PM CDTSevere Thunderstorm WarningJANClarke40 min
May 26, 1:54 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale51 min
May 26, 2:01 PM CDTSpecial Weather StatementJANJones59 min
May 26, 2:07 PM CDTSpecial Weather StatementJANLamar28 min
May 26, 2:15 PM CDTSevere Thunderstorm WarningJANClarke45 min
May 26, 2:34 PM CDTSpecial Weather StatementJANForrest, Lamar, Marion61 min
May 26, 3:47 PM CDTSpecial Weather StatementJANKemper28 min
May 26, 4:21 PM CDTSpecial Weather StatementJANLamar44 min
May 26, 4:31 PM CDTSevere Thunderstorm WarningJANForrest, Lamar44 min
May 26, 6:17 PM CDTSpecial Weather StatementJANForrest43 min
May 26, 6:31 PM CDTSpecial Weather StatementJANJones29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.